# SDR MZZA99127

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720/740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 5 SQUARE INCH AREA CORROSION WAS FOUND ON STRINGER 27L BETWEEN BS 720F PLUS 6 AND BS 740.  THE CORRODED PART OF STRINGER WAS TRIMMED OUT AND REPAIRED PER B727 CHAP 53-10-03 FIG 1. (M)
